# SDR J7SA20190429001

- Difficulty date: April 29, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N519FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20055
- Aircraft time: 13,794 hours, 2,469 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Missing
- Location: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MIDDLE LOWER LEADING EDGE MISSING THREE EA. SCREWS (NEAR VORTILLON)AND MULTIPLE LOOSE HARDWARE ON LEFT AND RIGHT LEADING EDGES (RIGHT WING UPPER OUTBOARD LEADING EDGE SCREW IS LOOSE). INSTALLED MESSING HARDWARE ON LT MID LWR L/E AND TIGHTENED LOOSE HARDWARE ON THE LT AND RT LEADING EDGES (REMOVED AND REPLACED HARDWARE ON RT WING UPPER O/B L/E) IAW AMM TASK 20-20-00-910-801.
